# SDR REXA2016040700579

- Difficulty date: April 7, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LE CHAFED IN 3 PLACES.  INBD 1.0 X 1.0 X .006 DEEP, MID 1.0 X .750 X .005 DEEP, OTBD 1.0 X .300 X .002 DEEP.  CONTINUATION CARD 8783611 OPERATIONS 324.  REPAIRED LT INBD FLAP VANE LE CHAFES IAW REO 601R-57-52-004 REV D DATED 2012 12 19.
